RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 3, Pages 58–78 (Mi aa1139)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Five vertex model with fixed boundary conditions

N. M. Bogolyubov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: The exactly solvable five-vertex model on a square lattice with fixed boundary conditions is considered. Application of the algebraic Bethe ansatz makes it possible to express the partition function and the boundary correlation functions of the nonhomogeneous model in the determinantal form. The relationship established between the homogeneous model and plane partitions helps to calculate its partition function.

Full text: PDF file (306 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2010, 21:3, 407–421

Bibliographic databases:

MSC: 81T25
Received: 01.04.2008

Citation: N. M. Bogolyubov, “Five vertex model with fixed boundary conditions”, Algebra i Analiz, 21:3 (2009), 58–78; St. Petersburg Math. J., 21:3 (2010), 407–421

Citation in format AMSBIB
\Bibitem{Bog09}
\by N.~M.~Bogolyubov
\paper Five vertex model with fixed boundary conditions
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 3
\pages 58--78
\mathnet{http://mi.mathnet.ru/aa1139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588762}
\zmath{https://zbmath.org/?q=an:1194.81174}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 3
\pages 407--421
\crossref{https://doi.org/10.1090/S1061-0022-10-01100-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277451000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871312350}


Linking options:
  • http://mi.mathnet.ru/eng/aa1139
  • http://mi.mathnet.ru/eng/aa/v21/i3/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolay M. Bogolyubov, “Determinantal Representation of the Time-Dependent Stationary Correlation Function for the Totally Asymmetric Simple Exclusion Model”, SIGMA, 5 (2009), 052, 11 pp.  mathnet  crossref  mathscinet  zmath
    2. A. G. Pronko, “The five-vertex model and enumerations of plane partitions”, J. Math. Sci. (N. Y.), 213:5 (2016), 756–768  mathnet  crossref  mathscinet
    3. A. G. Pronko, G. P. Pronko, “Off-shell Bethe states and the six-vertex model”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 25, K 70-letiyu M. A. Semenova-Tyan-Shanskogo, Zap. nauchn. sem. POMI, 473, POMI, SPb., 2018, 228–243  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:213
    Full text:60
    References:21
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019